# SDR DXTA200601354

- Difficulty date: April 21, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 985 hours, 617 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144522
- Part serial: 0292
- Condition: Faulty
- Location: Nlg
- Part time: 985 hours, 617 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTION , RED UNLOCK LIGHT REMAINED ON. WHEN GEAR WAS LOWERED , RED UNLOCKED WENT OUT , ALL GREEN ON.  REMOVED AND  REPLACED NOSE LANDING GEAR ACTUATOR IAW MM CH 32-30-03. OPS AND LEAK CHECKED GOOD.
